# SDR AT9900158

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORRODED SEAT TRACK AT BS 344 TO 360 LBL 24.75.  REMOVED CORRODED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED NEW TRACK IAW B737 SRM 53-10-1, AND 53-10-5.
